# SDR UPS04842033

- Difficulty date: March 2, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 69,092 hours, 46,218 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3614944505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, STATION 1300 FRAME IS CORRODED BEYOND LIMITS ON LOWER FLANGE AT LONG 36.  CUT OUT DAMAGED FRAME SECTION, FABRICATED, INSTALLED 2 SPLICES, ANGLES  AND REPLACEMENT FRAME SECTION IAW SRM 53-2-0 FIG 2.
